# SDR SWAA2024110154722

- Difficulty date: October 30, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 41,320 hours, 19,055 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Condition: Carboned
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON AFT STRUT FAIRING AFT O/B SUPPORT CRACKED; CRACK MEASURES APPROXIMATELY 1.8 INCHES LONG VERIFIED BY NDT<[01] ACCOMPLISHED EA M-23-154-01884. OK TO CONTINUE;[02] CORRECTED FAULT FAILURE TYPE.;[03] CORRECTED MEASUREMENT OF 'VISUAL CRACK' AND FAILURE CODE PER REQUEST OF BRADLEY HARTMAN AND JOCELYN NICKLE.
